Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

Online
ISSN
1569-3945
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

Minimization of the total radiation from an obstacle by a control function on a part of its boundary

A. G. RAMM

Citation Information: Journal of Inverse and Ill-Posed Problems. Volume 4, Issue 6, Pages 531–534, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.1996.4.6.531, October 2009

Publication History

Published Online:
2009-10-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
R V Kohn, H Shen, M S Vogelius, and M I Weinstein
Inverse Problems, 2008, Volume 24, Number 1, Page 015016
[2]
Graeme W Milton
New Journal of Physics, 2007, Volume 9, Number 10, Page 359
[3]
W. De Roeck and E. L. Lakshtanov
Journal of Mathematical Physics, 2007, Volume 48, Number 1, Page 013501
[4]
Graeme W Milton, Marc Briane, and John R Willis
New Journal of Physics, 2006, Volume 8, Number 10, Page 248

Comments (0)

Please log in or register to comment.